# SDR CALA2024112702965

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT SIDE TRIPLE BEAM CORRODED AT FR68  RMVD AND RPLD AFT CABIN RT SIDE TRIPLE BEAM IAW A319 SRM 51-72- 11-911-002.
